# SDR CA040311003

- Difficulty date: February 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transfer Tube
- Part number: 6896451
- Condition: Mismanufactured
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FERRULE UNDER B NUT OF SCAVENGE OIL LINE FROM NR 8 BEARING WAS WRONGLY MANUFACTURED, CAUSING PENDING FRACTURE OF FLANGE.  HAS CAUSED 360 DEGREE LINE AROUND THE BASE OF THE FLANGE. TUBE REPLACED, A/C RETURNED TO SERVICE.  OIL LOSS AT THIS LOCATION WOULD HAVE CAUSED OIL STARVATION TO NR 8 BEARING RESULTING IN ENGINE FAILURE.
